Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Projective description of some plane sextic curves derived from conics as base curves


Author: Ingonda Maria von Mezynski
Journal: Bull. Amer. Math. Soc. 51 (1945), 175-184
DOI: https://doi.org/10.1090/S0002-9904-1945-08305-0
MathSciNet review: 0012774
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1945-08305-0